×

Found 409 Documents (Results 1–100)

100
MathJax

A generalised Serre-Green-Naghdi equations for variable rectangular open channel hydraulics and its finite volume approximation. (English) Zbl 1481.76028

Muñoz-Ruiz, María Luz (ed.) et al., Recent advances in numerical methods for hyperbolic PDE systems. NumHyp 2019. Selected papers based on the presentations at the 6th international conference on numerical methods for hyperbolic problems, Málaga, Spain, June 17–21, 2019. Cham: Springer. SEMA SIMAI Springer Ser. 28, 251-268 (2021).
MSC:  76B07 76M12
PDF BibTeX XML Cite
Full Text: DOI

Corner boundary layer in boundary value problems with nonlinearities having stationary points. (English. Russian original) Zbl 1479.35050

Comput. Math. Math. Phys. 61, No. 11, 1855-1863 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 11, 1894-1903 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with cubic nonlinearities. (English. Russian original) Zbl 1461.35019

Comput. Math. Math. Phys. 61, No. 2, 242-253 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 2, 256-267 (2021).
MSC:  35B25 35K20 35K58
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically stable stationary solutions of the reaction-diffusion-advection equation with discontinuous reaction and advection terms. (English. Russian original) Zbl 1456.35014

Differ. Equ. 56, No. 5, 605-620 (2020); translation from Differ. Uravn. 56, No. 5, 615-631 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Approximation methods in optimization of nonlinear systems. (English) Zbl 1435.49001

De Gruyter Series in Nonlinear Analysis and Applications 32. Berlin: De Gruyter (ISBN 978-3-11-066843-8/hbk; 978-3-11-066852-0/ebook). xiii, 338 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional model of a plate, made of material with the general anisotropy. (English) Zbl 1464.74096

Altenbach, Holm (ed.) et al., Recent developments in the theory of shells. Dedicated to Wojciech Pietraszkiewicz on the occasion of his 80th birthday. Cham: Springer. Adv. Struct. Mater. 110, 91-108 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic solutions of the Cauchy problem with localized initial data for a finite-difference scheme corresponding to the one-dimensional wave equation. (English. Russian original) Zbl 1436.35337

Math. Notes 106, No. 5, 800-813 (2019); translation from Mat. Zametki 106, No. 5, 744-760 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with nonmonotonic nonlinearities. (English. Russian original) Zbl 1430.35015

Comput. Math. Math. Phys. 59, No. 9, 1518-1527 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 9, 1581-1590 (2019).
MSC:  35B25 35K20 35K58
PDF BibTeX XML Cite
Full Text: DOI

Existence and stability of a front-type periodic solution of a two-component system of parabolic equations. (English. Russian original) Zbl 1430.35016

Comput. Math. Math. Phys. 59, No. 7, 1131-1147 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 7, 1184-1200 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with nonlinearities. (English. Russian original) Zbl 1416.35024

Comput. Math. Math. Phys. 59, No. 1, 96-111 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 1, 102-117 (2019).
MSC:  35B25 35K20
PDF BibTeX XML Cite
Full Text: DOI

Corrector problem and homogenization of nonlinear elliptic monotone PDE. (English) Zbl 1415.35029

Schulz, Volker (ed.) et al., Shape optimization, homogenization and optimal control. DFG-AIMS workshop held at the AIMS Center Sénégal, Mbour, Sénégal, March 13–16, 2017. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 169, 57-73 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a solution in the form of a moving front of a reaction-diffusion-advection problem in the case of balanced advection. (English. Russian original) Zbl 1404.35223

Izv. Math. 82, No. 5, 984-1005 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 5, 131-152 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Angular boundary layer in boundary value problems for singularly perturbed parabolic equations with quadratic nonlinearity. (English. Russian original) Zbl 1367.35018

Comput. Math. Math. Phys. 57, No. 2, 253-271 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 2, 255-274 (2017).
MSC:  35B25 35K51 35K58
PDF BibTeX XML Cite
Full Text: DOI

Integral formulae in the coupled problem of the thermoelasticity of an inhomogeneous body. Application in the mechanics of composite materials. (English. Russian original) Zbl 1432.74048

J. Appl. Math. Mech. 78, No. 2, 192-208 (2014); translation from Prikl. Mat. Mekh. 78, No. 2, 277-299 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Energy integral of the solution of a non-ideal transmission problem in a singularly perturbed periodic domain. (English) Zbl 1350.35015

Aliev Azeroǧly, Tahir (ed.) et al., Complex analysis and potential theory with applications. Selected papers of the 9th congress of the International Society for Analysis, Applications, and Computation (ISAAC), Cracow, Poland, August 5–9, 2013. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-908106-40-7/pbk). 41-52 (2014).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software